Your Health. Your Family. Your Choice.
Administered by: Public Purchased by: Other
Life Threatening? No
Write-up: This is in follow-up to report(s) previously submitted on 4/6/2007. Initial and follow-up information has been received from a registered nurse concerning a 25 year old female teacher with asthma and hives when takes cefprozil who on 01-MAR-2007 was vaccinated intramuscularly in to left deltoid with a first dose of GARDASIL, (LOT# 656049/0187U). Concomitant therapy included montelukast sodium. Subsequently the patient experiences an 8 inch rash on hip area. The nurse reported that the patient developed hives from the therapy. The patient sought medical attention. The patient''s outcome was unknown. In follow-up it was indicated that patient reported 8" string of hives around left hip morning after she got the injection. Hives resolved with 25 mg BENADRYL. Hives had reoccurred several times since. The allergist felt above incident was coincidental with vaccine and unrelated. Patient will continue with series of GARDASIL. Additional information is not expected.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166